MathSciNet Relay Station
MathSciNet bibliographic data
MR1306136 68Q30 (28A78 54F45)
Cai, Jin-Yi; Hartmanis, Juris On Hausdorff and topological dimensions of the Kolmogorov complexity of the real line. J. Comput. System Sci. 49 (1994), no. 3, 605–619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement